# SDR 07FDEA02865

- Difficulty date: August 14, 2007
- Submitted: August 20, 2007
- Operation: Air carrier
- Aircraft: N449FE
- Make and model: Airbus A310-222
- Aircraft serial: 217
- Aircraft time: 39,054 hours, 28,024 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Shutoff Valve
- Part number: 32142368
- Part serial: P222C
- Condition: Inoperative
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER LIFTOFF (KATL) ENG NR 1 THRUST REVERSER SHOWED "UNLOCKED".  ON TAKEOFF ROLL LIGHT FLICKERED MOMENTARILY THEN WENT OUT.  FOLLOWED QRH AND ECAM PROCEDURE AND DECLARED EMERGENCY.  REPLACED NR 1 THRUST REVERSER PRESSURE REGULATOR SHUTOFF VALVE PER A310-200  AMM 78-31-05-4 03 AND VALVE CONNECTOR DH9 PER AIRBUS ESPM.  NR 1 REVESER OPS CHECKS GOOD.
